# SDR 2013FA0000091

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: General aviation
- Aircraft: N924DA
- Make and model: Diamon DA20-C1
- Aircraft serial: C0398
- Aircraft time: 3,957 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7320 · Fuel Controlling System
- Part: Jam-Nut
- Condition: Backed Out
- Location: Shutoff Valve
- Part time: 3,957 hours
- Component: Shutoff Valve
- Component part number: 171N14
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HR INSPECTION, THE EMERGENCY FUEL SHUTOFF ARM WAS REMOVED TO INSPECT A VALVE KNOWN TO LOOSEN UP AND PRODUCE LEAKS.  WE ARE NOW CHECKING THIS ITEM AT THE NEXT 100 HR AND ON ALL 1000 HOUR INSPECTIONS GOING FORWARD.  THE JAM NUT WAS APPROXIMATELY 2 TURNS LOOSE FROM FINGER TIGHT.  THERE WAS NO LOCTITE OR SELF LOCKING MECHANISM, APPARENTLY BY DESIGN.  THE NUT WAS REMOVED, SHAFT CLEANED, AND REASSEMBLED WITH LOCTITE BLUE.
